JournalszaaVol. 15, No. 2pp. 357–374

Regularity for a Variational Inequality with a Pseudo differential Operator of Negative Order

  • Rainer Schumann

    Leipzig, Germany
Regularity for a Variational Inequality with a Pseudo differential Operator of Negative Order cover

Abstract

We prove that the solution of a variational inequality on a submanifold in mathbbRnmathbb R^n involving a pseudodifferential operator of order -1 is bounded.

Cite this article

Rainer Schumann, Regularity for a Variational Inequality with a Pseudo differential Operator of Negative Order. Z. Anal. Anwend. 15 (1996), no. 2, pp. 357–374

DOI 10.4171/ZAA/705